MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G13069
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter occupation: inventory coordinator.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during an abdomen run-off procedure and using a flexor raabe guiding sheath, there was a missing radiopaque marker on the distal end.Access was gained through the left groin and the target location was the distal superior femoral artery.The sheath was only in place for about 30 seconds.No additional intervention or medical products were required.There was no noted tortuous, calcified, or scarred anatomy.A new cook kcfw 45fr sheath was opened and used to complete the procedure.The patient was noted to be healed.No unintended section of the device remained inside of the patient's body.No additional procedures were required due to the occurrence.No adverse effects were reported due to the occurrence.
 
Additional Manufacturer Narrative
The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No new patient or event information since the last report was submitted.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Description of event: as reported, during an abdomen run-off procedure and using a flexor raabe guiding sheath, there was a missing radiopaque marker on the distal end.Access was gained through the left groin and the target location was the distal superior femoral artery.The sheath was only in place for about 30 seconds.No additional intervention or medical products were required.There was no noted tortuous, calcified, or scarred anatomy.A new cook kcfw 45fr sheath was opened and used to complete the procedure.The patient was noted to be healed.Investigation ¿ evaluation a document based investigation was performed including a review of complaint history, device history record, drawings, the instructions for use, manufacturing instructions, and quality control data.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document based investigation evaluation was performed.There is no evidence to suggest the product was made out of specification.A review of the device history record found no non-conformances related to the reported failure mode.Because there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that nonconforming product exists in house or in field.The product ifu does not provide information related to the reported failure mode.A review of relevant manufacturing documents was conducted.It was concluded that the device aspect in question was visually/functionally inspected by quality control and no related gaps in production or processing controls were noted.Cook has concluded that a manufacturing deficiency contributed to this incident.The operator was retrained to the applicable step to prevent this failure from occurring again in the future.Cook will continue to monitor this device via the complaints database for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No new patient or event information to report.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key12085419
Report Number1820334-2021-01631
Device Sequence Number11730203
Product Code DYB
UDI-Device Identifier00827002130692
UDI-Public(01)00827002130692(17)240325(10)13846597
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2024
Device Model NumberG13069
Device Catalogue NumberKCFW-5.0-38-90-RB-RAABE
Device Lot Number13846597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer07/16/2021
10/26/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date07/22/2021
11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown